# SDR USAAD01112

- Difficulty date: May 21, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE LOW LEVEL LIGHTS FAILED TO TEST AT SEAT ROWS 1, 11, 25 AND 30.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
